Contractivity and genericity results for a class of nonlinear mappings (JNCA)
Volume 16
Number 6
pp. 1113-1122

Contractivity and genericity results for a class of nonlinear mappings
Simeon Reich and Alexander J. Zaslavski

Key words Mathematices Subject Classification
Banach space, complete metric space, contractive mapping, fixed point, iterate

47H09, 47H10, 54E50, 54E52

ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors